Follow
Fabio Punzo
Fabio Punzo
Associate Professor in Mathematical Analysis, Politecnico di Milano
Verified email at polimi.it
Title
Cited by
Cited by
Year
On the Cauchy problem for a general fractional porous medium equation with variable density
F Punzo, G Terrone
Nonlinear Analysis: Theory, Methods & Applications 98, 27-47, 2014
512014
Nonexistence of solutions to parabolic differential inequalities with a potential on Riemannian manifolds
P Mastrolia, DD Monticelli, F Punzo
Mathematische Annalen 367, 929-963, 2017
392017
Fractional porous media equations: existence and uniqueness of weak solutions with measure data
G Grillo, M Muratori, F Punzo
Calculus of Variations and Partial Differential Equations 54, 3303-3335, 2015
382015
Criteria for well-posedness of degenerate elliptic and parabolic problems
MA Pozio, F Punzo, A Tesei
Journal de mathématiques pures et appliquées 90 (4), 353-386, 2008
382008
Existence and nonexistence of patterns on Riemannian manifolds
C Bandle, F Punzo, A Tesei
Journal of Mathematical Analysis and Applications 387 (1), 33-47, 2012
332012
Uniqueness of solutions to degenerate elliptic problems with unbounded coefficients
F Punzo, A Tesei
Annales de l'Institut Henri Poincaré C 26 (5), 2001-2024, 2009
332009
The porous medium equation with measure data on negatively curved Riemannian manifolds
G Grillo, M Muratori, F Punzo
Journal of the European Mathematical Society 20 (11), 2769-2812, 2018
292018
Uniqueness and nonuniqueness of solutions to parabolic problemswith singular coefficients
MA Pozio, F Punzo, A Tesei
Discrete and Continuous Dynamical Systems 30 (3), 891-916, 2011
292011
On the asymptotic behaviour of solutions to the fractional porous medium equation with variable density
G Grillo, M Muratori, F Punzo
arXiv preprint arXiv:1403.5293, 2014
282014
Blow-up of solutions to semilinear parabolic equations on Riemannian manifolds with negative sectional curvature
F Punzo
Journal of Mathematical Analysis and Applications 387 (2), 815-827, 2012
282012
On the Cauchy problem for nonlinear parabolic equations with variable density
F Punzo
Journal of Evolution Equations 9 (3), 429-447, 2009
252009
The porous medium equation with large initial data on negatively curved Riemannian manifolds
G Grillo, M Muratori, F Punzo
Journal de Mathématiques Pures et Appliquées 113, 195-226, 2018
242018
Nonexistence results for elliptic differential inequalities with a potential on Riemannian manifolds
P Mastrolia, DD Monticelli, F Punzo
Calculus of Variations and Partial Differential Equations 54 (2), 1345-1372, 2015
222015
Blow-up and global existence for the porous medium equation with reaction on a class of Cartan–Hadamard manifolds
G Grillo, M Muratori, F Punzo
Journal of Differential Equations 266 (7), 4305-4336, 2019
212019
On the stability of solutions of semilinear elliptic equations with Robin boundary conditions on Riemannian manifolds
C Bandle, P Mastrolia, DD Monticelli, F Punzo
SIAM Journal on Mathematical Analysis 48 (1), 122-151, 2016
202016
Front propagation for nonlinear diffusion equations on the hyperbolic space.
H Matano, F Punzo, A Tesei
Journal of the European Mathematical Society (EMS Publishing) 17 (5), 2015
192015
Elliptic and parabolic equations with Dirichlet conditions at infinity on Riemannian manifolds
P Mastrolia, DD Monticelli, F Punzo
182018
The existence of patterns on surfaces of revolution without boundary
F Punzo
Nonlinear Analysis: Theory, Methods & Applications 77, 94-102, 2013
182013
Well-posedness of the Cauchy problem for nonlinear parabolic equations with variable density in the hyperbolic space
F Punzo
Nonlinear Differential Equations and Applications NoDEA 19, 485-501, 2012
182012
On well-posedness of semilinear parabolic and elliptic problems in the hyperbolic space
F Punzo
Journal of Differential Equations 251 (7), 1972-1989, 2011
182011
The system can't perform the operation now. Try again later.
Articles 1–20